Renewal theory in r dimensions (I)
Compositio Mathematica, Volume 21 (1969) no. 4, p. 383-399
@article{CM_1969__21_4_383_0,
     author = {Stam, A. J.},
     title = {Renewal theory in $r$ dimensions (I)},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     pages = {383-399},
     zbl = {0192.54601},
     mrnumber = {261714},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_383_0}
}
Stam, A. J. Renewal theory in $r$ dimensions (I). Compositio Mathematica, Volume 21 (1969) no. 4, pp. 383-399. http://www.numdam.org/item/CM_1969__21_4_383_0/

L. Breiman [1] Probability, Addison-Wesley, 1968. | MR 229267 | Zbl 0174.48801

R.A. Doney [2] An Analogue of the Renewal Theorem in Higher Dimensions. Proc. London Math. Soc. 16 (1966), 669-684. | MR 203826 | Zbl 0147.16301

G.H. Hardy [3] Divergent Series. Oxford 1949. | MR 30620 | Zbl 0032.05801

J.N. Kalma [4] Report TW-68, Mathematisch Instituut, Universiteit Groningen.

M. Loève [5] Probability Theory. Van Nostrand, 3rd ed. | MR 123342 | Zbl 0108.14202

W.L. Smith [6] On the weak law of large numbers and the generalized elementary renewal theorem. Pac. J. Math. 22 (1967), 171-188. | Zbl 0155.24902

F. Spitzer [7] Principles of Random Walk. Van Nostrand, 1964. | MR 171290 | Zbl 0119.34304

Ch. Stone [8] On moment generating functions and renewal theory. Ann. Math. Stat. 36, (1965), 1298-1301. | MR 179857 | Zbl 0135.18903

W.L. Smith [9] A theorem on functions of characteristic functions and its application to some renewal theoretic random walk problems. Proc. 5th Berkeley Symp., II.2, 265-309. Univ. of Calif. Press, 1967. | MR 216542 | Zbl 0209.49301